# SDR DL76S050420

- Difficulty date: July 31, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 55,087 hours, 26,313 cycles
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Part number: 7001117009
- Part serial: 5299
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 683 ATL - MBJ DIVERSION TO MCO, STRONG ODOR MID CABIN.  ELECTRICAL SMELL.  FOUND MID CABIN MOVIE PROJECTOR SOURCE OF SMELL.  REPLACED PROJECTOR.  ALL CKS OK.  NO FURTHER SMELL NOTED.
